# SDR AALA202307135423

- Difficulty date: July 10, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 69,000 hours, 31,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 24C EMERGENCY EXIT FLOOR LIGHT DISCONNECTED FROM BELOW THE ARMREST. REMOVED AND REPLACED SEAT MOUNTED EMERGENCY EXIT LIGHT ASSEMBLY PER AMM 33-51-18.
